Jump to content
CrazyBoards.org

CrazyRedhead

Member
  • Content count

    742
  • Joined

  • Last visited

About CrazyRedhead

  • Rank
    Boulevard of Broken Dreams

Profile Information

  • Gender
    female
  • Location
    USA
  • Interests
    Keeping hope alive

Recent Profile Visitors

3249 profile views
  1. I agree with jt07 that your particular problem is most likely due to the Trazodone........ Your dose of Latuda is pretty low (40mg is the recommended starting dose), but please don't reduce or discontinue any of your meds without your doc's guidance. Have you talked about this with your doc yet?
  2. @binaryhermit, If your schizoaffective disorder is your disabling condition, I'm fairly sure that your weight loss will not cause you to lose your benefits. The weight loss did not cure your mental illness.
  3. I'm really going to try and give it a fair trial........No akathisia so far so maybe that's good... If I get to 10-15mg and still feel this agitated, I guess I'll have to make a judgement call then.....But I'm trying not to judge anything right now when I'm just starting up. If Abilify doesn't work out, my next step might be Rexulti.....I'm glad it seems to be working out well for you.
  4. Started Abilify 5mg on Thursday, June 14......So it's only been 3 days.....Next appt is Thursday, June 28th, which would make it 2 weeks.......He says he doesn't feel comfortable going up on it any sooner than that........Just his personal opinion, I guess. That means I have to tough this out for 11 more days.....**SIGH** He says his target dose for me is at least 15mg, and maybe 20mg if my insurance will cover it. He feels it will work better for me at the higher dose due me being extremely treatment-resistant....I've tried and failed with so many meds, so I hope he's right.
  5. At first he said it would be a month before he moved me up to 10mg, but on Friday when I called and told him what was going on, he said make an appt in 2 weeks for the increase to 10mg. Does that sound too fast to you?...
  6. @browri, thanks for the information, very helpful...............I started the Abilify 5mg just this past Thursday, and I have not noticed any increased appetite at all so far --in fact I have almost been too nauseated to eat.......I take it in the morning as soon as I get up...........I have to say that's it's been extremely stimulating for me, but not in a good way....I'm just sitting around all day, immobilized by anxiety. The worst side effect I'm having now by far, is the increased severe anxiety and problems sleeping.......I'm not sure what my doc could even give me for this since I've already tried almost everything under the sun for sleep, except Belsomra.......I'm fairly sure he's not going to give me any more benzo, since I'm already on Klonopin 2mg. I'm calling him first thing tomorrow, because only 2-3 hours sleep a night for past three nights, is making all my other crazy stuff worse!!.. Before taking the Abilify I was getting 6-8 hours sleep.......I realize that these anxiety and sleep issues are probably just start up effects, but hope I can get moved up to 10mg ASAP.....Whew....
  7. What were you originally approved for, and why do you think your weight loss would work against you? I doubt that losing one prescription by accident would carry much weight, although I would think that you could have called your doc, and gotten it called in, or gotten a new paper script. Have you worked any at all, or attended any training programs or school classes?.....Have you seen your pdoc regularly? In order to discontinue your benefits, the SSA must prove that your condition has improved enough to perform "SGA", or "Substantial Gainful Activity", which for 2018 is $1180 per month. The bottom line is, if you have not worked or gone to school since your last review, and you have seen your doc regularly for ongoing treatment, it will be difficult for SSA to discontinue your benefits, unless your doc for some reason has directly said that you are well enough to work again. Also, be sure to let your pdoc know that you are under review for your disability, and that the SSA will be contacting them for your records..............Make sure that you fill out the form as truthfully and completely as you can, and also call and double-check that the SSA gets ALL your medical records for the time period stated on the form....... I have heard that the wait times to process the long-form CDRs have increased to at least 6 months, so after you get everything sent in, be patient and try not to worry.
  8. Currently, I take it on an empty stomach at night, right before I get in bed.......Usually takes about 30-40 minutes to kick in..........Doc said it didn't matter whether I took it with food or not.
  9. You have to wait 3 months between appointments?........Why so long? Just curious.
  10. He mentioned he's taking Ambien 10mg.......I assume that's for sleep, too...... Yes, Remeron is an antidepressant.......For sleep, it works better at lower doses.
  11. It is possible for Klonopin to cause sexual problems.........But I could find no reports at all of Ambien causing it.
  12. Trying to eat sensibly again

    I gained 30 lbs while on Seroquel, and it took me almost a year to lose all the weight, but it has stayed off......Making small changes a little at a time was the key for me. BTW, Welcome to Crazyboards..........!!
  13. I'm just making a guess, but the problem you describe could be a side effect of either latuda or trazodone...... I would suggest letting your doc know about it, and see what they recommend.
  14. Incels are Garbage.

    I've heard about this and it's very sad......We don't need any more hate in the world.......**SIGH**
  15. Now, I take klonopin and trazodone for my insomnia and anxiety.......I could ask him for something else, but I've tried a lot of things for insomnia, so not sure what he would suggest. I have tried Remeron, but didn't stay on it too long due to the weight gain it caused for me.
×